# SDR ASAA2020040332598

- Difficulty date: March 31, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 50,929 hours, 15,112 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FMC CDU FAULTS: ENGINE #1, 73-31741 (DEU 1 LEFT FLAP AND RIGHT FLAP POSITION DATA DISAGREE) SHORT TIME FAULT. ENGINE #1, 73-31751 (DEU 2 LEFT FLAP AND RIGHT FLAP POSITION DATA DISAGREE) SHORT TIME FAULT. ENGINE #2, 73-31742 (DEU 1 LEFT FLAP AND RIGHT FLAP POSITION DATA DISAGREE) SHORT TIME FAULT. ENGINE #2, 73-31752 (DEU 2 LEFT FLAP AND RIGHT FLAP POSITION DATA DISAGREE) SHORT TIME FAULT. GROUNDED - YES. NO MORE FAULTS IN NEW LEGS 1-6. CW B737-800 FIM 73-24 TASK 810 FOUND FCC B FAULT 31-67340 IN HISTORY CW FIM 31-63 TASK 809 FCC B LLM TESTS CHECKED GOOD INTERMITTENT FAULT. COMPLETED REPAIR CONFIRMATION IN FIM 73-24 TASK 810 AND ALL TESTS NORMAL.
